# SDR 20000829SH012

- Difficulty date: August 10, 2000
- Submitted: August 29, 2000
- Operation: General aviation
- Aircraft: N8630Z
- Make and model: Cessna P206C
- Aircraft serial: P2060430
- Engine: Cont IO520A
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 5122218
- Condition: Broken
- Location: Central Assy
- Part time: 126 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT STARTED TO REDUCE POWER IN ORDER TO LOSE ALTITUDE.  AT THIS TIME, THE THROTTLE CABLE BROKE CAUSING A LOSS IN ENGINE POWER.  PILOT MADE SAFE LANDING IN A REMOTE FIELD.  UPON INSPECTION, MAINTENANCE PERSONNEL FOUND THROTTLE CABLE BROKEN JUST ABOVE THE CABLE SUPPORT BRACKET.  SUBMITTER SUSPECTED CAUSE AS IMPROPER HARDWARE USED ON SUPPORT BRACKET ALLOWING IT TO FLEX AS THROTTLE AND MIXTURE CONTROLS WERE CYCLED.   SUBMITTER SUGGESTED TO PREVENT RECURRENCES, CLOSER INSPECTION OF FLIGHT CRITICAL ITEMS SHOULD BE PERFORMED IAW MANUFACTURER''S MM.  (X)
